Hello,i'm a patient with thick skin. I recieved a topical Diprospan (betamethasone) injection 2 years after my first rhinoplasty in order to reduce the scar tissue and it seemed like it helped a lot. After reading some material about this medicine i started to panic because it seems like it has a lot of side effect such as - penile atrophy(penis shrinking)- is that true ? or is reffers only to systemic injection? can it change the texture of the skin dramaticlly by the way?
Diprospan Following Rhinoplasty For Scar Tissue, What Potential Side-Effects Are There?
Doctor Answers (1)
Side effects of steroids
Steroids injections to the nose are common and the side effects are minimal as long as too many injections are not done
Web reference: http://www.seattlerhinoplasty.com/html/index.php
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.